MathSciNet Relay Station
MathSciNet bibliographic data
MR2480106 (2009k:37117) 37G40 (34C14 34C23 58K70)
Dias, Ana Paula S.; Rodrigues, Ana Hopf bifurcation with $\bold S\sb N$-symmetry. Nonlinearity 22 (2009), no. 3, 627–666.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement